# SDR REXA2016101802122

- Difficulty date: October 18, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 601R3713827
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SEPARATOR PANELS ON PANEL 412DB ARE KNIFE EDGED.  REMOVED & REPLACED THE SEPERATOR PANELS IAW SRM 51-42-06.
